Busca avançada
Ano de início
Entree


A new sufficient condition in order that the real Jacobian conjecture in R2 holds

Texto completo
Autor(es):
Domingues, Marina ; Llibre, Jaume ; Mello, Luis Fernando
Número total de Autores: 3
Tipo de documento: Artigo Científico
Fonte: Journal of Differential Equations; v. 457, p. 8-pg., 2025-12-23.
Resumo

Let F(x, y) = (f (x, y), g(x, y)) be a polynomial map from the real plane to the real plane with a nonzero Jacobian determinant at any point of the real plane. We prove that if the higher homogeneous terms of the derivatives gx and gy do not have real linear factors in common then F is injective. The tool for proving this result is the qualitative theory of the differential systems. (c) 2025 Elsevier Inc. All rights are reserved, including those for text and data mining, AI training, and similar technologies. (AU)

Processo FAPESP: 19/07316-0 - Teoria de singularidades e aplicações a geometria diferencial, equações diferenciais e visão computacional
Beneficiário:Farid Tari
Modalidade de apoio: Auxílio à Pesquisa - Temático